• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2024, Volume: 17, Issue: Special Issue 1, Pages: 79-85

Original Article

Inverse Detour Eccentric Domination in Graphs

Received Date:29 August 2023, Accepted Date:05 March 2024, Published Date:31 May 2024


Objective: To determine the inverse detour eccentric domination number, inverse independent detour eccentric domination number and inverse total detour eccentric domination number for well-kwon graphs. Methods: Method of proving by existential statement and proving by different cases are used to prove the theorem and by determining the proposed numbers using the least cardinality. Findings: Inverse detour domination number and other numbers are determined and the relation between the proposed number and other existing numbers was found. Novelty: The detour distance is used to find the Inverse detour eccentric domination number and other numbers.

Keywords: Eccentric Dominating Set, Detour Eccentric Dominating Set, Detour Eccentric Domination Number, Inverse Detour Eccentric Dominating Set, Inverse Detour Eccentric Domination Number.


  1. Bhanumathi M, Abirami RM. Upper eccentric domination in graphs. Journal of Discrete Mathematical Sciences and Cryptography. 2019;22(5):835–846. Available from: https://dx.doi.org/10.1080/09720529.2019.1685236
  2. Ismayil AM, Priyadharshini R. Detour eccentric domination in graphs. Bulletin of Pure & Applied Sciences- Mathematics and Statistics. 2019;38e(1):342. Available from: https://dx.doi.org/10.5958/2320-3226.2019.00036.5
  3. AMI, Rehman RU. A, Equal Eccentric Domination in Graphs. Malaya Journal of Matematik. 2020;8(1):159–162. Available from: https://www.researchgate.net/publication/340896534_Equal_eccentric_domination_in_graphs
  4. Hussain RJ, Begam F. A, Inverse Eccentric Domination In Graphs. Advances and Applications in Mathematical Sciences. 2021;20:641–648. Available from: www.mililink.com/upload/article/116148970aams_vol_204_feb_2021_a17_p641-648_r._jahir_hussain_and_a._fathima_begum.pdf
  5. Reddy GU. Bipolar single valued neutrosophic detour distance. Indian Journal of Science and Technology. 2021;14(5):427–431.
  6. Prasanna, Mohamedazarudeen N, Detour D. Eccentric Domination in Graphs. Journal of Algebraic Statistic. 2022;13(2):3218–3225. Available from: https://www.publishoa.com/index.php/journal/article/view/1051
  7. Gamorez A, Jr. SC. Monophonic Eccentric Domination Numbers of Graphs. European Journal of Pure and Applied Mathematics. 2022;15(2):635–645. Available from: https://dx.doi.org/10.29020/nybg.ejpam.v15i2.4354
  8. Titus P, Ajitha Fancy J, Joshi GP, Amutha S. The connected monophonic eccentric domination number of a graph. Journal of Intelligent & Fuzzy Systems. 2022;43(5):6451–6460. doi: 10.3233/jifs-220463
  9. GPP, KCR, Ramalingam S. S, Connected Restrained detour Number of a Graph. Indian Journal of Science and Technology. 2023;16(1):32–36. Available from: https://doi.org/10.17485/IJST/v16i1.1875


© 2024 Ismayil & Priyadharshini. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited. Published By Indian Society for Education and Environment (iSee)


Subscribe now for latest articles and news.